MAUDE Adverse Event Report: BIOMET MICROFIXATION CRANE PICK ELEVATOR; PERIOSTEAL ELEVATOR, REUSABLE

BIOMET MICROFIXATION CRANE PICK ELEVATOR; PERIOSTEAL ELEVATOR, REUSABLE
Catalog Number 09-0262
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual inspection was conducted on the returned instrument.The elevator shows signs of multiple uses including heavy marking and scratching on the elevator surface.Further inspection shows that the elevator tip has fractured.The fractured elevator tip was not returned.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the elevator was damaged but was later discovered to be fractured.Attempts have been made and no further event information is available at this time.

Brand Name
CRANE PICK ELEVATOR
Common Device Name
PERIOSTEAL ELEVATOR, REUSABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21229762
Report Number0001032347-2025-00020
Device Sequence Number20914272
Product Code EMJ
UDI-Device Identifier00841036028237
UDI-Public(01)00841036028237(10)T211600000
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09-0262
Device Lot NumberF21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CRANE PICK ELEVATOR CAT# 09-0262 LOT#G16
Patient SexUnknown